Almost Diagonal Matrices over Dedekind Domains.
Mathematische Zeitschrift, Tome 124 (1972), pp. 89-99
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171661,
author = {Lawrence S. Levy},
title = {Almost {Diagonal} {Matrices} over {Dedekind} {Domains.}},
journal = {Mathematische Zeitschrift},
pages = {89--99},
year = {1972},
volume = {124},
zbl = {0211.36903},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171661/}
}
Lawrence S. Levy. Almost Diagonal Matrices over Dedekind Domains.. Mathematische Zeitschrift, Tome 124 (1972), pp. 89-99. http://geodesic.mathdoc.fr/item/MZ_1972__124_171661/